# SDR QXEA9800626

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Duct
- Condition: Failed
- Location: Fwd Pack
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEA - BURNING SMELL AND LOUD SQUEAL COMING FROM COCKPIT PACK.  STOPPED WHEN COCKPIT PACK WAS TURNED OFF.  MAINTENANCE INSPECTED AND PLACED ON MEL.  LATER THAT DAY AT GEG MAINTENANCE FOUND THE INLET DUCT TO WATER SEPARATOR COLLAPSED.  THE WATER SOCK WAS INSPECTED AND LOOKED GOOD, MAINTENANCE THEN INSTALLED WATER SEPARATOR AND DUCT, PERFORMED A GROUND RUN, OPERATIONAL CHECKS WERE NORMAL.  CLEARED THE MEL.  AIRCRAFT WAS RETURNED TO SERVICE.
